Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 76904, 19 pages
http://dx.doi.org/10.1155/2007/76904
Research Article

The Quasimetrization Problem in the (Bi)topological Spaces

Department of Economics, University of Ioannina, Ioannina 45110, Greece

Received 10 September 2006; Accepted 27 February 2007

Academic Editor: Etienne E. Kerre

Copyright © 2007 Athanasios Andrikopoulos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. C. Kelly, “Bitopological spaces,” Proceedings of the London Mathematical Society, vol. 13, pp. 71–89, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. P. Lane, “Bitopological spaces and quasi-uniform spaces,” Proceedings of the London Mathematical Society, vol. 17, pp. 241–256, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. W. Patty, “Bitopological spaces,” Duke Mathematical Journal, vol. 34, no. 3, pp. 387–391, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Salbany, “Quasi-metrization of bitopological spaces,” Archiv der Mathematik, vol. 23, no. 1, pp. 299–306, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Parrek, “Bitopological spaces and quasi-metric spaces,” The Journal of the University of Kuwait, Science, vol. 6, pp. 1–7, 1980. View at Zentralblatt MATH
  6. H. Ribeiro, “Sur les espaces à métrique faible,” Portugaliae Mathematica, vol. 4, pp. 21–40, 1943. View at Zentralblatt MATH · View at MathSciNet
  7. T. G. Raghavan and I. L. Reilly, “Characterizations of quasi-metrizable bitopological spaces,” Journal of the Australian Mathematical Society. Series A, vol. 44, no. 2, pp. 271–274, 1988. View at Zentralblatt MATH · View at MathSciNet
  8. S. Romaguera, “Two characterizations of quasi-pseudometrizable bitopological spaces,” Journal of the Australian Mathematical Society. Series A, vol. 35, no. 3, pp. 327–333, 1983. View at Zentralblatt MATH · View at MathSciNet
  9. S. Romaguera, “On bitopological quasi-pseudometrization,” Journal of the Australian Mathematical Society. Series A, vol. 36, no. 1, pp. 126–129, 1984. View at Zentralblatt MATH · View at MathSciNet
  10. J. A. Guthrie and M. Henry, “Metrization, paracompactness, and real-valued functions,” Fundamenta Mathematicae, vol. 95, no. 1, pp. 49–54, 1977. View at Zentralblatt MATH · View at MathSciNet
  11. J. A. Guthrie and M. Henry, “Metrization, paracompactness, and real-valued functions—II,” Fundamenta Mathematicae, vol. 104, no. 1, pp. 13–20, 1979. View at Zentralblatt MATH · View at MathSciNet
  12. W. A. Wilson, “On quasi-metric spaces,” American Journal of Mathematics, vol. 53, no. 3, pp. 675–684, 1931. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Nagata, “On a necessary and sufficient condition of metrizability,” Journal of the Institute of Polytechnics, Osaka City University: Series A: Mathematics, vol. 1, pp. 93–100, 1950. View at Zentralblatt MATH · View at MathSciNet
  14. R. H. Bing, “Metrization of topological spaces,” Canadian Journal of Mathematics, vol. 3, pp. 175–186, 1951. View at Zentralblatt MATH · View at MathSciNet
  15. Yu. Smirnov, “A necessary and sufficient condition for metrizability of a topological space,” Doklady Akademii Nauk SSSR, vol. 77, pp. 197–200, 1951. View at Zentralblatt MATH · View at MathSciNet
  16. Ja. A. Köfner, “Δ-metrizable spaces,” Matematicheskie Zametki, vol. 13, pp. 277–287, 1973. View at Zentralblatt MATH · View at MathSciNet
  17. M. Sion and G. Zelmer, “On quasi-metrizability,” Canadian Journal of Mathematics, vol. 19, pp. 1243–1249, 1967. View at Zentralblatt MATH · View at MathSciNet
  18. L. J. Norman, “A sufficient condition for quasi-metrizability of a topological space,” Portugaliae Mathematica, vol. 26, pp. 207–211, 1967. View at Zentralblatt MATH · View at MathSciNet
  19. R. D. Kopperman, “Which topologies are quasi-metrizable?,” Topology and Its Applications, vol. 52, no. 2, pp. 99–107, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H. H. Hung, “Quasi-metrizability,” Topology and Its Applications, vol. 83, no. 1, pp. 39–43, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. Fox, “On metrizability and quasi-metrizability,” preprint.
  22. P. Fletcher and W. F. Lindgren, Quasi-Uniform Spaces, vol. 77 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1982. View at Zentralblatt MATH · View at MathSciNet
  23. J. Williams, “Locally uniform spaces,” Transactions of the American Mathematical Society, vol. 168, pp. 435–469, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. W. F. Lindgren and P. Fletcher, “Locally quasi-uniform spaces with countable bases,” Duke Mathematical Journal, vol. 41, no. 1, pp. 231–240, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. E. Zakon, “On uniform spaces with quasi-nested base,” Transactions of the American Mathematical Society, vol. 133, no. 2, pp. 373–384, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J. Deák, “Extensions of quasi-uniformities for prescribed bitopologies. I,” Studia Scientiarum Mathematicarum Hungarica, vol. 25, no. 1-2, pp. 45–67, 1990. View at Zentralblatt MATH · View at MathSciNet
  27. J. R. Munkres, “Topology: A First Course,” Prentice-Hall, Englewood Cliffs, NJ, USA, 1975. View at Zentralblatt MATH · View at MathSciNet
  28. H.-P. A. Künzi, “On strongly quasi-metrizable spaces,” Archiv der Mathematik, vol. 41, no. 1, pp. 57–63, 1983. View at Zentralblatt MATH · View at MathSciNet
  29. A. Andrikopoulos and J. Stabakis, “The coregular property on γ-spaces,” Czechoslovak Mathematical Journal, vol. 49(124), no. 2, pp. 431–442, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet